# SDR MALA070039

- Difficulty date: March 5, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 19,429 hours, 21,101 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE FROM MSP, THE CREW EXPERIENCED AN ABNORMAL GEAR RETRACTION INDICATION DURING DEPARTURE.  THE CREW FOLLOWED THE QRH AND RETURNED TO MSP LANDING WITHOUT FURTHER INCIDENT.  ON TAKEOFF BROUGHT GEAR HANDLE UP ALL 3 GEAR LIGHTS EXTINGUISHED, BUT DISAGREEMENT LIGHT HANDLE REMAINED ON AS WELL AS HYD PUMP CONTINUED TO RUN.  PERFORMED QRH GEAR CAME UP WHEN RECYCLED AND DISAGREEMENT LIGHT EXTINGUISHED.  ADJUSTED LEFT AND RIGHT MAIN LANDING GEAR UPLOCKS IAW 32-32-00-05.  ADJUSTED LEFT AND RIGHT UPLOCK SWITCHES IAW 32-61-15-02.  ADJUSTED RIGHT O/B MAIN LANDING GEAR DOOR IAW 32-12-15-02.  PERFORMED GEAR SWINGS IAW 32-30-00-05.  FUNCTIONAL TEST GOOD.  NO DEFECTS FROM 409-301796.
